Could stopping treatment with Coumadin (warfarin) cause nightmares?

Not likely. I am not aware of Coumadin (warfarin) causing nightmares. It has a fairly specific function to thin the blood or prevent blood clotting. If one was on coumadin, (warfarin) maybe there had been other medications that caused changes, or it is just a coincidence.

Related Questions

I have a coagulation problem that caused dvt. After Coumadin (warfarin) therapy, can I get pregnant without complications?

Possibly. Depending on your diagnosis, you may need to be on anticoagulant therapy during pregnancy either in prophylactic or therapeutic doses. You should consult your doctor before proceeding. Read more...
Dvt. Interesting question Most likely when pregnant you may be placed on heparin used currently as lovenox as women with hypercoagluability are more prone to potential miscarriage Discuss this with your ob and hematologist. Read more...

I have a coagulation defect that caused dvt. After Coumadin (warfarin) therapy, will there be any complications if I get pregnant?

Requires extra care! You are probably referring to a "thrombophilia" - a condition which makes a person more likely to form blood clots in the veins of the legs or pelvis. These can break free and travel to the lungs where they are potentially lethal. Women who have thrombophilias can have healthy pregnancies, but require special care. You may need to use Heparin during pregnancy and will need a hematologist's care! Read more...

What to do if I have a coagulation defect that caused dvt. After Coumadin (warfarin) therapy, can I get pregnant without complications?

Complicated issue. You should not be on Coumadin (warfarin) if you are trying to be pregnant. Pregnancy increases the risk of clots and you may need to be Heparin type anticoagulant during pregnancy. It is not an issue for self treatment and you should discuss this issue with your doctor before you plan to get pregnant. Read more...